# SDR CALA2022082902207

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737
- Aircraft serial: 30584
- Aircraft time: 68,387 hours, 24,732 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: NA
- Condition: Missing
- Location: #2 Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENG PRIMARY EXH NOZZLE OUTBD END FWD FENCE MISSING RADIUS FILLER AND AFT MOST HI-LOCK FASTERNER . INSTALLED NEW RADIUS BLOCK AND OVERSIZE FASTENER.
